# SDR SIMA20130425003

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 24,466 hours, 21,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Improper Part
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2805 THE FLIGHT ATTENDANT REPORTED THE FLOOR EMERGENCY LIGHT NOT CORRECT COLOR NEXT TO SEAT 2A.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CABIN FORWARD FLOOR EMERGENCY PROXIMITY STRIP LIGHT IAW EMB 140 AMM 33-50-12THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
